| Model Number |
482400J |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer states that the unit was returned for a burn mark on the inside of the screen.There was no patient involved.
Additional Manufacturer Narrative
The unit was triaged and the customer¿s reported condition was confirmed.The unit has been repaired.The pump was excessively dama ged, so the root cause is categorized as customer misuse.A review of the device history record shows that this unit was manufactured and was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.